Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 134, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at May 18, 2021, 10:16 AM CDT for Saint Helena Parish, Louisiana. It took effect at May 20, 2021, 7:00 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2021, 10:16 AM CDT (15:16 UTC)
- In effect from
- May 20, 2021, 7:00 AM CDT
- Expired
- May 20, 2021, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Helena Parish, LA
The river
Written for the forecast point Tickfaw River at Liverpool (LPOL1). The gauge peaked at 4.38 ft at May 21, 2021, 12:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
525 WGUS44 KLIX 181516 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 1016 AM CDT Tue May 18 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Louisiana... Tickfaw River at Liverpool affecting St. Helena Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued this evening or when updates are needed. && LAC091-190930- /O.NEW.KLIX.FL.W.0134.210520T1200Z-210521T0000Z/ /LPOL1.1.ER.210520T1200Z.210520T1200Z.210520T1800Z.NO/ 1016 AM CDT Tue May 18 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tickfaw River at Liverpool. * From Thursday morning to Thursday evening. * At 9:15 AM CDT Tuesday the stage was 3.5 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to stage at 9.0 feet Thursday morning. * Impact...At 9.0 feet, Pastures and crop land adjacent to the river will flood. Rural areas near the river will be threatened with flooding. && LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051 $$ JFL
2 follow-up statements
594 WGUS84 KLIX 190319 FLSLIX Flood Statement National Weather Service New Orleans LA 1019 PM CDT Tue May 18 2021 ...The Flood Warning is extended for the following rivers in Louisiana... Tickfaw River at Liverpool affecting St. Helena Parish. Tickfaw River Near Montpelier affecting St. Helena Parish. Tickfaw River Near Holden affecting Livingston Parish. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/lix. Click on the Rivers and Lakes menu for forecasts and observations. The next statement will be issued when updates are needed. && LAC091-192130- /O.EXT.KLIX.FL.W.0127.210519T1710Z-210520T2315Z/ /MONL1.1.ER.210519T1710Z.210520T0600Z.210520T1715Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning is now in effect until Thursday evening... The Flood Warning continues for the Tickfaw River Near Montpelier. * From Wednesday afternoon to Thursday evening. * At 9:30 PM CDT Tuesday the stage was 7.3 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage Wednesday morning and will continue rising to near 14.0 feet tomorrow night. * Impact...At 13.0 feet, The low banks will overflow threatening commercial interests near the river with flooding. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC063-192130- /O.EXT.KLIX.FL.W.0128.210520T1912Z-210523T0600Z/ /HOLL1.1.ER.210520T1912Z.210521T1800Z.210523T0000Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Tickfaw River Near Holden. * From Thursday afternoon to late Saturday night. * At 9:45 PM CDT Tuesday the stage was 5.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Thursday afternoon to a crest of 17.0 feet early Friday afternoon. It will then fall below flood stage Saturday evening. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ LAC091-192130- /O.CON.KLIX.FL.W.0134.210520T1200Z-210521T0000Z/ /LPOL1.1.ER.210520T1200Z.210520T1200Z.210520T1800Z.NO/ 1019 PM CDT Tue May 18 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tickfaw River at Liverpool. * From Thursday morning to Thursday evening. * At 9:15 PM CDT Tuesday the stage was 3.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to crest near flood stage at 9.0 feet Thursday morning. * Impact...At 9.0 feet, Pastures and crop land adjacent to the river will flood. Rural areas near the river will be threatened with flooding. && LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051 $$ DM
813 WGUS84 KLIX 191541 FLSLIX Flood Statement National Weather Service New Orleans LA 1041 AM CDT Wed May 19 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Tickfaw River Near Montpelier affecting St. Helena Parish. Tickfaw River at Liverpool affecting St. Helena Parish. Tickfaw River Near Holden affecting Livingston Parish. LAC091-191645- /O.CAN.KLIX.FL.W.0127.210519T1710Z-210519T1541Z/ /MONL1.1.ER.210519T1710Z.210520T0600Z.210520T1715Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River Near Montpelier has been cancelled... The Flood Warning is cancelled for the Tickfaw River Near Montpelier. * At 8:30 AM CDT Wednesday the stage was 8.2 feet. * Flood stage is 13.0 feet. * Forecast...The river will rise to 12.0 feet early Friday morning but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061 $$ LAC091-191645- /O.CAN.KLIX.FL.W.0134.210520T1200Z-210519T1541Z/ /LPOL1.1.ER.210520T1200Z.210520T1200Z.210520T1800Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River at Liverpool has been cancelled... The Flood Warning is cancelled for the Tickfaw River at Liverpool. * At 9:15 AM CDT Wednesday the stage was 3.3 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to a crest of 6.7 feet Friday morning but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051 $$ LAC063-191645- /O.CAN.KLIX.FL.W.0128.210520T1912Z-210519T1541Z/ /HOLL1.1.ER.210520T1912Z.210521T1800Z.210523T0000Z.NO/ 1041 AM CDT Wed May 19 2021 ...The Flood Warning for the Tickfaw River Near Holden has been cancelled... The Flood Warning is cancelled for the Tickfaw River Near Holden. * At 8:45 AM CDT Wednesday the stage was 6.8 feet. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise to a crest of 13.6 feet early Saturday afternoon but remain below flood stage. Additional rainfall is expected today and tonight. Please continue to closely monitor river forecasts. && LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057 $$ JFL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 18, 3:57 AM CDT, 6 hours 19 minutes earlier.
Area forecast discussion, May 18, 3:57 AM CDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
357 AM CDT Tue May 18 2021
.SHORT TERM (Today through Thursday Night) Not a lot of difference
in thought from earlier fcast. A broad wake low behind the
heaviest band of sh/ts will remain through 7am today with winds of
30-40mph and a few gusts up to 50mph possible. These winds can
easily bring trees and powerlines down with already saturated
soils. A broad region of difluence and increased upper level
forcing will remain over portions of the forecast area through
Wednesday night. This region of enhanced lift will interact with a
plume of deep tropical moisture and moderate instability feeding
into the area to produce periods of shower and thunderstorm
activity. Precipitable water values will remain high in excess of
1.75 inches across the western half of the CWA, and light winds
aloft will allow for slow storm motion through Wed. Conditions
will turn more favorable by daylight today for convective
development through the afternoon hours as temperatures warm back
into the upper 70s and lower 80s. Given the slow storm motions
anticipated and moist adiabatic lapse rates in place, efficient
and slow moving thunderstorms could form. These warm and efficient
rain processes could produce rainfall rates in excess of 2 inches
per hour, and result in locally heavy rainfall over isolated
areas. Some of the higher rainfall totals through Wed could fall
over already flooded areas. As the rainfall extends northward,
more areas could fall under flooded conditions and the flash flood
watch will be extended northward as well.
The main heavy rainfall axis should shift back to the west toward
Texas by Wednesday afternoon as a strengthening mid to upper level
ridge axis begins to exert greater influence over the forecast area.
Increasing upper level subsidence and a pool of drier air in the mid-
levels will begin to spread into the region from the east.
This will bring lower precipitable water values and slightly lower
rain chances to the area with a fairly sharp east to west POP
gradient in place. Temperatures will also begin to warm as ridging
builds in with highs warming from the upper 70s and lower 80s into
the mid 80s. The convection will be largely diurnal on Wednesday
with most of the activity diminishing in the evening hours. A strong
subsident inversion should keep things somewhat dry Thursday
allowing the area to finally dry up somewhat.
.LONG TERM (Friday through Monday Night)...The ridge axis will
continue to build into the area with increasing subsidence and a
strong mid-level cap taking hold of most of the area. A sharp east
to west gradient in atmospheric moisture will be evident on Friday
with higher POP values across the western third of the CWA. By the
weekend, the high will be in firm control of the area with a strong
capping inversion and warmer than average temperatures in the upper
80s and lower 90s expected. There could be some isolated diurnal
convection across the western third of the CWA where just a bit more
moisture and less influence of the ridge is expected.
Overall, a much drier and warmer pattern is expected to develop by
the weekend.
&&
.AVIATION...Another round of showers and thunderstorms should begin
to develop during the late morning hours and continue to develop
through the afternoon. Brief periods of IFR conditions could
accompany these thunderstorms along with gusty winds from variable
directions depending on TS direction of approach.
&&
.MARINE...A tightening pressure gradient will bring increased
onshore flow to the area through the end of the week. Southeast
winds of 15 to 25 knots will produce rough seas due to a combination
of both wind waves and swell through Saturday. As a result, small
craft advisories are anticipated to continue over the open Gulf
waters and sounds through the end of the week. Tides will also be
higher along south and east facing shores and some minor coastal
flooding will be possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 67 82 67 / 100 30 70 20
BTR 81 69 84 69 / 100 50 90 30
ASD 80 70 82 70 / 100 50 70 20
MSY 81 72 84 73 / 100 60 80 30
GPT 80 71 81 70 / 80 40 50 20
PQL 80 69 81 68 / 60 30 30 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 7 AM CDT this morning for LAZ034>037-039-
046>050-056>061-065>068-071-072-075.
Flash Flood Watch through Wednesday morning for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until midnight CDT tonight for LAZ076-078.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ536-538-550-
552-555-557-570-572-575-577.
Flash Flood Watch through Wednesday morning for GMZ530.
Small Craft Advisory until 9 AM CDT this morning for GMZ530-534.
MS...High Wind Warning until 7 AM CDT this morning for MSZ068>071.
Flash Flood Watch through Wednesday morning for MSZ068>071-077-
080.
Coastal Flood Advisory until midnight CDT tonight for MSZ080.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ538-550-552-
555-557-570-572-575-577.
Small Craft Advisory until 9 AM CDT this morning for GMZ534.
&&In the hours before
Local storm report, May 18, 4:39 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD NORCO 30.00N 90.41W
05/18/2021 ST. CHARLES LA EMERGENCY MNGR
NUMEROUS ROADS IMPASSABLE IN THE NORCO AREA.
&&
TESpecial weather statement, May 18, 5:13 AM CDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
513 AM CDT Tue May 18 2021
LAZ059>061-063-064-067>070-077-078-181115-
Lower Plaquemines-Western Orleans-Upper St. Bernard-St.
Charles-Eastern Orleans-Lower Jefferson-Lower St. Bernard-Lower
Lafourche-Upper Plaquemines-Upper Lafourche-Upper Jefferson-
513 AM CDT Tue May 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ST. BERNARD...
SOUTHEASTERN ST. CHARLES...ORLEANS...SOUTHEASTERN LAFOURCHE...
JEFFERSON AND PLAQUEMINES PARISHES...
At 513 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of New Orleans to near
Lafitte to 8 miles northeast of Leeville. Movement was northeast at
15 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
New Orleans, Chalmette, Metairie, Marrero, Harvey, East New Orleans,
Timberlane, Belle Chasse, Port Sulphur, Avondale, Jefferson, Gretna,
Harahan, Westwego, Jean Lafitte, Lake Catherine, Empire, Buras,
Poydras and Myrtle Grove.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 228 and 249.
Interstate 510 between mile markers 1 and 3.
Interstate 610 between mile markers 1 and 4.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2917 9027 3002 9018 3015 8963 3014 8966
2998 8985 2987 8968 2996 8957 2961 8973
2937 8942 2925 8959 2933 8964 2930 8990
2940 8978 2948 8984 2942 8994 2943 8994
2949 8989 2949 8990
TIME...MOT...LOC 1013Z 221DEG 13KT 3010 9004 2972 9004 2934 9013
SOLocal storm report, May 18, 6:09 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
609 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM FLASH FLOOD 4 SSW NEW ORLEANS 29.94N 90.09W
05/18/2021 ORLEANS LA BROADCAST MEDIA
SEVERAL STREETS IMPASSABLE ACROSS NEW
ORLEANS, MOSTLY IN THE UPTOWN AREA.
&&
TESpecial weather statement, May 18, 6:23 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 AM CDT Tue May 18 2021
LAZ063-064-069-070-181200-
Lower Plaquemines-Upper St. Bernard-Lower St. Bernard-Upper
Plaquemines-
623 AM CDT Tue May 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...
At 623 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Pointe A La Hache to
near Port Sulphur to near Empire. Movement was northeast at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Port Sulphur, Myrtle Grove, Pointe A La Hache, Empire, Buras, Shell
Beach, Poydras and Buras-triumph.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2933 8964 2931 8987 2940 8978 2941 8987
2948 8984 2942 8994 2949 8989 2945 8997
2987 8995 2987 8951 2975 8965 2962 8964
2961 8973 2940 8952 2941 8957 2940 8957
2939 8956 2939 8945 2924 8954
TIME...MOT...LOC 1123Z 208DEG 29KT 2949 8988 2954 8973 2938 8958
SOLocal storm report, May 18, 7:15 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
715 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD BATON ROUGE 30.36N 91.05W
05/18/2021 EAST BATON ROUGE LA FIRE DEPT/RESCUE
NUMEROUS VEHICLES UNDERWATER SOUTHERN PART
OF EAST BATON ROUGE PARISH.
&&
TELocal storm report, May 18, 7:36 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
736 AM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND GST 16 SSW BURAS 29.12N 89.55W
05/18/2021 M46 MPH GMZ552 LA MESONET
MESONET STATION KDLP 15 SSW BURAS.
&&
TEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:09 PM CDT | Flash Flood Warning | LIX | East Baton Rouge | 4 hr |
| May 17, 7:15 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 30 min |
| May 17, 8:48 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville | 3 hr |
| May 17, 10:11 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 15 hr |
| May 17, 11:25 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, Lafourche, Saint James | 2 hr |
| May 17, 11:52 PM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 3 hr |
| May 17, 11:56 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Livingston | 3 hr |
| May 18, 1:12 AM CDT | High Wind Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more | 6 hr |
| May 18, 2:06 AM CDT | River Flood Warning | LIX | East Baton Rouge | 33 hr |
| May 18, 2:13 AM CDT | Special Weather Statement | LIX | Terrebonne | 47 min |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 21 days |
| May 18, 2:17 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 21 days |
| May 18, 2:17 AM CDT | Special Marine Warning | LIX | 13 min | |
| May 18, 2:23 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 12 min |
| May 18, 2:24 AM CDT | River Flood Warning | LIX | Saint Helena | 62 hr |
| May 18, 2:24 AM CDT | River Flood Warning | LIX | Livingston | 5 days |
| May 18, 2:26 AM CDT | River Flood Warning | LIX | Tangipahoa | 57 hr |
| May 18, 2:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 2:44 AM CDT | Special Marine Warning | LIX | 16 min | |
| May 18, 2:47 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 2:49 AM CDT | Tornado Warning | LIX | Saint Tammany | 26 min |
| May 18, 2:56 AM CDT | Flash Flood Warning | LIX | Saint Charles | 3 hr |
| May 18, 2:57 AM CDT | Flash Flood Warning | LIX | Ascension, Iberville | 6 hr |
| May 18, 3:14 AM CDT | Special Marine Warning | LIX | 46 min | |
| May 18, 3:17 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 13 min |
| May 18, 3:20 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 16 min |
| May 18, 3:29 AM CDT | Special Marine Warning | LIX | 61 min | |
| May 18, 3:57 AM CDT | Special Weather Statement | LIX | Jefferson | 63 min |
| May 18, 4:19 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 56 min |
| May 18, 4:31 AM CDT | Special Marine Warning | LIX | 44 min | |
| May 18, 4:50 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines | 3 hr |
| May 18, 5:13 AM CDT | Special Weather Statement | LIX | Jefferson, Orleans, Plaquemines | 62 min |
| May 18, 5:26 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 49 min |
| May 18, 5:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 5:39 AM CDT | Special Marine Warning | LIX | 51 min | |
| May 18, 6:23 AM CDT | Special Weather Statement | LIX | Plaquemines | 37 min |
| May 18, 6:26 AM CDT | Special Marine Warning | LIX | 34 min | |
| May 18, 6:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 18, 6:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| May 18, 6:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| May 18, 7:04 AM CDT | Special Marine Warning | LIX | 26 min | |
| May 18, 8:13 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 3 hr |
| May 18, 8:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 18, 9:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 18, 9:21 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville | 3 hr |
| May 18, 9:59 AM CDT | River Flood Warning | LIX | Saint Tammany | 60 hr |
| May 18, 9:59 AM CDT | River Flood Warning | LIX | Saint Tammany | 17 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 72 hr |
| May 18, 10:06 AM CDT | River Flood Warning | LIX | Saint Tammany | 24 hr |
| May 18, 10:17 AM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 18, 10:46 AM CDT | Special Weather Statement | LIX | Washington | 59 min |
| May 18, 10:51 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 7 days |
| May 18, 10:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 48 hr |
| May 18, 11:24 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 8 days |
| May 18, 3:38 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 4 hr |
| May 18, 3:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 18, 4:00 PM CDT | Coastal Flood Warning | LIX | Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany | 6 days |
| May 18, 4:22 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Livingston, Saint Helena | 3 hr |
| May 18, 5:13 PM CDT | Special Marine Warning | LIX | 32 min |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.